标题:Adaptive stabilization to a class of coupled PDE-ODE systems
作者:Li, Jian ;Liu, Yungang
作者机构:[Li, Jian ] School of Mathematics and Information Science, Yantai University, Yantai, China;[Liu, Yungang ] School of Control Science and Engineering, 更多
会议名称:34th Chinese Control Conference, CCC 2015
会议日期:28 July 2015 through 30 July 2015
来源:Chinese Control Conference, CCC
出版年:2015
卷:2015-September
页码:1413-1418
DOI:10.1109/ChiCC.2015.7259840
关键词:Adaptive stabilization; coupled PDE-ODE systems; infinite-dimensional backstepping transformation; uncertainties
摘要:This paper is concerned with the adaptive stabilization for a class of uncertain coupled PDE-ODE systems. Firstly, a reversible infinite-dimensional backstepping transformation with appropriate kernel functions is introduced to change the original system into a new one, from which the control design becomes much convenient. Then, by Lyapunov method and some adaptive techniques, an adaptive stabilizing controller is successfully constructed, which guarantees that all the closed-loop system states are bounded while the original system states converging to zero. It is necessary to point out that, different from the closely literature, the ODE sub-system acts on the PDE sub-system at one end of the PDE domain rather than inside the domain. This makes the control design, particularly the derivation of the desirable kernel functions, much difficult. © 2015 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84946551991&doi=10.1109%2fChiCC.2015.7259840&partnerID=40&md5=36cd3e18a05fa5a48203aa7318a475a8
TOP